i have been on triphasil for about 5months now. I havn't missed a pill since i started using it. my problem is i had unprotected sex about 2 weeks ago, a day after my cycle and was taking my pill daily... but i am now experiencing nausea from time to time and feeling faint and tested my urine and detected protein. Could i b pregnant? Should i discontinue using the pill? HELP. Portia
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Triphasil-28 - i've been using triphasil for 5 months now. I have a terrible throat infection and d?
Posted 18 Dec 2009 • 1 answer
I have been using Triphasil for more than 2 years, what if I want to fall pregnant? How does it stay
Posted 9 Mar 2010 • 1 answer
I've been using Triphasil for 16 years, could this be bad for my health? will I still fall pregnant?
Posted 23 Nov 2010 • 1 answer
Posted 6 Sep 2013 • 1 answer
Posted 27 Nov 2014 • 1 answer